# SDR GTIA2017071602080

- Difficulty date: July 16, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N658NK
- Make and model: Airbus A321-231
- Aircraft serial: 6736
- Aircraft time: 7,058 hours, 3,150 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DIRTY SOCKS ODOR THROUGH WHOLE OF AIRCRAFT.
